MathSciNet Relay Station
MathSciNet bibliographic data
MR1293670 (95f:92013) 92D25
Cushing, J. M. The dynamics of hierarchical age-structured populations. J. Math. Biol. 32 (1994), no. 7, 705–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement